Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Relative Lie algebra cohomology revisited

Author: Mark Muzere
Journal: Proc. Amer. Math. Soc. 108 (1990), 665-671
MSC: Primary 17B56
MathSciNet review: 1000161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that relative Lie algebra cohomology is related to relative cohomology for restricted Lie algebras by a spectral sequence. Also an interpretation of the relative cohomology groups for Lie algebras in terms of the relative right derived functors of a certain relative derivative functor is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B56

Retrieve articles in all journals with MSC: 17B56

Additional Information

PII: S 0002-9939(1990)1000161-3
Article copyright: © Copyright 1990 American Mathematical Society